# SDR P5CA2025080600064

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 59,030 hours, 9,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND M5170 EMERGENCY POWER FUNCTION.  IAW AMM 33-51-04-000-803 & 33-51-04-900-803 & 33-51-04-400-803 REV 48.  REPLACED BATTERY ASSY (M5170) AT UPPER DECK AREA, THE CONDITION CHECK NORMAL IAW AMM 33-51-04-900-803 & 33-51-04-400-803 REV 48.  PERFORMED INSTALLATION TEST OF BATTERY ASSY (M5170), THE RESULT WAS SATISFACTORY.
